# SDR REXA2021051900347

- Difficulty date: March 16, 2021
- Submitted: May 19, 2021
- Operation: Air carrier
- Aircraft: N368CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10075
- Aircraft time: 41,033 hours, 31,064 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: SH670370653
- Condition: Corroded
- Location: Bs 863 S26l-R
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME SECTOR AT FS 863 IS CORRODED ON FWD AND AFT SIDE BETWEEN STRG 26R - 26L. - REPAIRED FRAME SECTOR IAW ENDEAVOR AIR EA CRJ753-11438 IR DATED 4/29/2021.
